# SDR SWAA2023121318711

- Difficulty date: November 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-689248<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR LOCATED BS 291.5 TO BS294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED BS 291.5 TO BS294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED.RII SEE INDIVIDUAL SIGN OFF BELOW.
